# SDR ASAA11510352

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 17,334 hours, 5,196 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN NR 1 ENGINE FOUND CONNECTOR TO UPPER LEFT EGT PROBE WITH BAD CONNECTOR SOCKETS.  NEEDS NEW CJ10 HARNESS.  REPLACED CJ10 HARNESS PER AMM REF 73 21 06 000 803 F00/73 21 06 400 803 F00.  OP'S CHECK'S GOOD.
